# SDR SWAA2025060275545

- Difficulty date: May 27, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 24,160 hours, 12,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE OVERHEAD EXIT SIGN MISSING THE FORWARD PORTION OF THE SIGN <[01].  REPLACED OVERHEAD EMERGENCY EXIT SIGN LENS PER AMM 33-51-01.
